Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 27, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Mar 20, 2016, 4:05 AM EDT. It took effect at Mar 20, 2016, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 4:05 AM EDT (08:05 UTC)
- In effect from
- Mar 20, 2016, 2:00 PM EDT
- Expired
- Mar 21, 2016, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
157 WHUS73 KAPX 200805 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 AM EDT SUN MAR 20 2016 LSZ321-201615- /O.NEW.KAPX.SC.Y.0027.160320T1800Z-160321T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 405 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-201615- /O.NEW.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 405 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
8 follow-up statements
543 WHUS73 KAPX 201445 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 AM EDT SUN MAR 20 2016 LSZ321-202245- /O.CON.KAPX.SC.Y.0027.160320T1800Z-160321T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1045 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-202245- /O.CON.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1045 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
924 WHUS73 KAPX 201948 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 348 PM EDT SUN MAR 20 2016 LSZ321-210400- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 348 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-210400- /O.CON.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 348 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
422 WHUS73 KAPX 210142 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 942 PM EDT SUN MAR 20 2016 LSZ321-210945- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 942 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-210945- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 942 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
770 WHUS73 KAPX 210808 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 408 AM EDT MON MAR 21 2016 LSZ321-211200- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 408 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-211615- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 408 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
567 WHUS73 KAPX 211446 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1046 AM EDT MON MAR 21 2016 LHZ347-348-211800- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1046 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
944 WHUS73 KAPX 211543 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1143 AM EDT MON MAR 21 2016 LHZ348-212345- /O.EXT.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1143 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-211800- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1143 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
173 WHUS73 KAPX 211834 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 234 PM EDT MON MAR 21 2016 LHZ348-220000- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 234 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
778 WHUS73 KAPX 212035 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 435 PM EDT MON MAR 21 2016 LHZ348-220000- /O.CON.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 435 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:45 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 20, 1:45 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 145 AM EDT SUN MAR 20 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 144 AM EDT SUN MAR 20 2016 IMPACT WEATHER: NONE. SYNOPTIC PATTERN AND OBSERVATIONS: EARLY MORNING ANALYSIS...AN UPPER LOW IS DROPPING SE OUT OF IA...WHILE ANOTHER SHORTWAVE TROUGH IS TRACKING SE THROUGH WESTERN ONTARIO. BOTH WERE ASSOCIATED WITH CLOUDS...BUT DEEPER MOISTURE RESIDED WITH THE IA UPPER LOW AND WEAK SFC LOW...WITH NUMEROUS LIGHT RAIN AND SNOW SHOWERS ROTATING AROUND THE CIRCULATION. IN NRN MICHIGAN...WEAK SFC HIGH PRESSURE WERE RESULTING IN CLEAR SKIES AS THE AIR MASS WAS EVEN DRIER THAN YESTERDAY PER THE 00Z APX SOUNDING. TEMPERATURES WERE ALREADY WELL DOWN INTO THE TEENS AND CONTINUING TO FALL IN THE CLEAR SKY/NEAR CALM WIND SCENARIO. SYNOPTIC PATTERN AND WEATHER EVOLUTION: THE SHORTWAVE FROM WESTERN ONTARIO WILL CONTINUE TO DRIVE SE AND LAY OUT A COLD FRONT IN LAKE SUPERIOR BY EVENING...BEFORE SHOVING IT INTO NRN LOWER MICHIGAN BY DAYBREAK MONDAY. THIS SYSTEM IS WORKING WITH MINIMAL MOISTURE CONSIDERING IT'S ORIGIN FROM NRN CANADA. THERE WILL BE VIRTUALLY NO SYNOPTIC PRECIPITATION...BUT AS H8 TEMPS FALL TO -12 TO -13C...WE SHOULD HAVE JUST ENOUGH OF CAA IN NW FLOW TO SPARK THE LAKES. PROBLEM IS...MOISTURE IS JUST LACKING...AND WHATEVER WE HAVE IS DEPARTING BY DAYBREAK MONDAY. LIKELY GONNA SEE SOME LIGHT LAKE EFFECT SNOW SHOWERS...BUT ACCUMULATIONS WILL BE MINIMAL AND NON-IMPACTING. HIGH TEMPERATURES 35 TO 42 WITH LOWS IN THE LOWER TO MIDDLE 20S. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 144 AM EDT SUN MAR 20 2016 POTENTIALLY ACTIVE WEEK OF WEATHER ACROSS THE GREAT LAKES WITH SEVERAL STORMS SYSTEM WITHIN TIGHT BAROCLINIC ZONE. STRENGTHENING ANTI-CYCLONIC FLOW...LOWERING INVERSIONS AND DEEP LAYER DRYING WILL PUT AN END TO LINGERING LIGHT LAKE EFFECT MONDAY MORNING. WE WILL LIKELY BE SEEING INCREASING AMOUNTS OF SUNSHINE BY AFTERNOON ALTHOUGH TEMPERATURES WILL STRUGGLE TO ONLY REACH THE 30S IN MOST AREAS AS H8 THERMAL TROUGH SLOWLY PUSHES EAST ACROSS THE AREA. THINGS TO GET MORE COMPLICATED MONDAY NIGHT INTO TUESDAY AS FIRST PIECE OF ENERGY EJECTS OUT OF DEVELOPING WESTERN TROUGH AND WEAK COLD FRONT SAGS INTO THE NORTHERN LAKES. THIS EVENTUALLY HELPS TO DEVELOP A TIGHT BAROCLINIC ZONE ACROSS THE GREAT LAKES. ISENTROPIC UPGLIDE INCREASES ON THE 300K SURFACE AFTER MIDNIGHT COINCIDENT WITH INCREASING BOUNDARY LAYER FLOW AND A QUICK UPTICK IN DEEP LAYER MOISTURE. BEST FORCING/MOISTURE LOOK TO SLIDE ACROSS ROUGHLY THE NORTHERN 1/2 OF THE AREA....AND THIS IS THE MOST LIKELY AREA FOR PRECIPITATION. WILL HAVE LIKELY POPS NORTH OF M-72 WITH CHANCE TO THE SOUTH. AS FAR AS P-TYPE IS CONCERNED...WILL KEEP THINGS MAINLY SNOW FROM M-32 NORTHWARD...WITH A RAIN/SNOW MIX FURTHER SOUTH. MOST AREAS TRANSITION TO A FEW LIGHT RAIN SHOWERS/SPRINKLES DURING THE DAY ON TUESDAY AS TEMPERATURES WARM TOWARD 40 DEGREES. THE FORECAST DETAILS BECOME SOMEWHAT MURKIER HEADING INTO MIDWEEK AND CONFIDENCE DIMINISHES. FRONT REMAINS DRAPED ACROSS THE SOUTHERN GREAT LAKES INTO WEDNESDAY /WITH TIGHT BAROCLINIC ZONE/ AS SURFACE LOW MOVES OUT OF THE PLAINS AND HEADS EAST. WITH SURFACE HIGH POSITIONED OVER SOUTHERN CANADA CONTINUING TO SUPPLY DRIER/COOLER AIR INTO THE NORTHERN LAKES AND LARGE AMOUNTS OF MOISTURE /PWATS NEARING 1 INCH/ SURGING NORTHWARD WITH SURFACE LOW...A POTENTIAL LONG DURATION PRECIPITATION EVENT COULD IMPACT THE AREA. THE THERMAL PROFILES ARE RIGHT ON THE EDGE BETWEEN A COLD RAIN OR A HEAVY WET SNOW...BUT THE POTENTIAL IS CERTAINLY THERE FOR A SOME HEFTY SNOW ACCUMULATIONS OVER PARTS OF THE AREA. GIVEN THIS POTENTIAL...WILL BEGIN TO MENTION THIS STORM IN THE HWO AND WEATHER STORY GRAPHICS...ALTHOUGH WILL NOT GET VERY DETAILED ON P-TYPES. PRECIPITATION LIKELY CONTINUING INTO THE DAY ON THURSDAY BEFORE DRIER AIR MOVES TO END THE WEEK. OVERALL...TEMPERATURES REMAINING SLIGHTLY BELOW NORMAL THROUGHOUT MUCH OF THE WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 107 AM EDT SUN MAR 20 2016 VFR CONDITIONS AT ALL TERMINALS INTO THIS AFTERNOON AS HIGH PRESSURE AND DRY AIR REMAIN IN CONTROL. COLD FRONT SWEEPS INTO THE AREA THIS EVENING WITH LOW END VFR CIGS AND A FEW SNOW SHOWERS POSSIBLE...ESPECIALLY AT PLN AND TVC. WINDS GENERALLY FROM THE NORTHWEST THROUGHOUT THE PERIOD...WITH A FEW GUSTS OF 10 TO 15 KTS POSSIBLE WITH FROPA. && .MARINE... ISSUED AT 144 AM EDT SUN MAR 20 2016 LIGHT AND VARIABLE WINDS THIS MORNING TURN NW...THEN INCREASE OUT OF THE NW BEHIND A COLD FRONT THAT MOVES THROUGH TONIGHT. ADVISORY LEVEL WINDS ARE LIKELY TO DEVELOP ACROSS WHITEFISH BAY AND THE NE LOWER NEARSHORE WATERS. MAYBE SOME LOCATIONS IN THE NW LOWER NEARSHORES...BUT WILL HOLD OFF FOR NOW ON ANY ADVISORIES THERE. THE GRADIENT LOOSENS UP THROUGH MONDAY BEFORE ADVISORY LEVEL WINDS ARE AGAIN POSSIBLE IN SOME OF THE LAKE MICHIGAN AND LAKE HURON NEARSHORE WATERS MONDAY NIGHT INTO TUESDAY MORNING. SCATTERED LIGHT SNOW SHOWERS EXPECTED TONIGHT INTO MONDAY...WITH SYSTEM SNOWS SPREADING ACROSS THE NRN NEARSHORE WATERS...RAIN IN SOME OF THE SRN NEARSHORES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...DICKSON LONG TERM...KEYSOR AVIATION...KEYSOR MARINE...DICKSON
Hazardous weather outlook, Mar 20, 3:17 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 317 AM EDT SUN MAR 20 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-210730- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 317 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR ACCUMULATING HEAVY WET SNOW IN THE WEDNESDAY THROUGH THURSDAY TIMEFRAME. THERE ARE UNCERTAINTIES IN THE STORM TRACK WHICH WILL INFLUENCE PRECIPITATION TYPE. STAY TUNED TO LATER FORECASTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD/JK
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.